MAUDE Adverse Event Report: BIOMET MICROFIXATION BROWN 15" TI PECTUS BAR; PLATE, FIXATION, BONE

BIOMET MICROFIXATION BROWN 15" TI PECTUS BAR; PLATE, FIXATION, BONE
Catalog Number PT-5236
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# unknown stabilizer; lot# unknown; item# unknown stabilizer; lot# unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient received a pmi pectus bar and two (2) stabilizers on an unknown date.Subsequently, the patient's bar had flipped on an unknown date post-implantation.Patient is scheduled to have a reoperation on a unknown date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a1; a2; a3; b4; b5; d1; d2; d4; d6a; e1; g1; g3; g4; g6; h1; h2; h3; h4; h6.E1: full establishment name - (b)(6).Review of the device history records identified no deviations or anomalies during manufacturing.Additional information received does not change the root cause of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that the patient received a pmi pectus bar and two (2) stabilizers on an unknown date.Subsequently, the patient's bar had flipped post-implantation on an unknown date.It was further reported that the patient underwent a revision procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Part and lot identification are necessary for review of device history records, neither were provided.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BROWN 15" TI PECTUS BAR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16015977
Report Number0001032347-2022-00399
Device Sequence Number5793771
Product Code HRS
UDI-Device Identifier00888233060578
UDI-Public(01)00888233060578(10)127230
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K061384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPT-5236
Device Lot Number127230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/30/2023
03/03/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/28/2023
03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age17 YR
Patient SexMale